Top
10
Doctor insights on: Yasmin Nausea

Share
1

1
On yasmin, (drospirenone and ethinyl estradiol) takes regularly. 3rd mth taking. Had Sex on supposedly ovulation day. spot after 4 days. Nausea for 4 days and stopped. Possible Preg??

On yasmin, (drospirenone and ethinyl estradiol) takes regularly. 3rd mth taking. Had Sex on supposedly ovulation day. spot after 4 days. Nausea for 4 days and stopped. Possible Preg??

Unlikely, but...: A urine pregnancy test, done correctly, gives a reliable result 3 weeks after sex (3 weeks after when conception might have occurred), or 1 week after missing a period. If done sooner, a positive result is likely real, but a negative result may be due to testing too soon, and thus lead to a repeat test. Women should not ovulate on Yasmin, (drospirenone and ethinyl estradiol) because it is a combination pill (2 ingredients). ...Read more

Dr. David Kurss
1,442 doctors shared insights

Oral Contraceptive (Definition)

Oral contraceptives are a kind of women's ...Read more


2

2
Can i feel nausea and bad stomach when taking yasmin (drospirenone and ethinyl estradiol) (contraceptive)? If yes, how long this feeling will stay?What should u do to stop it?Thanks

Can i feel nausea and bad stomach when taking yasmin (drospirenone and ethinyl estradiol) (contraceptive)? If yes, how long this feeling will stay?What should u do to stop it?Thanks

Yes: Oral contraceptives, like many oral medications, may have GI side effects. Try taking the pill with food. If the nausea and stomach aches don't pass within a week or so doing this, check with your gyn provider to make adjustments in your treatment. ...Read more

3

3
I was taking yasmin (drospirenone and ethinyl estradiol) for contraception & acne prob somehow I started getting headaches n feeling nausea etc could you pls help suggest another pill?

I was taking yasmin (drospirenone and ethinyl estradiol) for contraception & acne prob somehow I started getting headaches n feeling nausea etc could you pls help suggest another pill?

Birthcontrol problem: Absolutely the only person who should evaluate you and suggest a birth control medication is your regular ob-gyn doctor. If you have a problem here then find a new ob-gyn doctor but the process must stay in a specialists hands for any evaluation and recommendation ...Read more

4

4
I've stopped taking Yasmin (drospirenone and ethinyl estradiol) (BC) after 8 years. It has only been 3 weeks but I am suffering extremely painful cramps, bloating (I look pregnant) & nausea, how long will it take for these symptoms to subside?

I've stopped taking Yasmin (drospirenone and ethinyl estradiol) (BC) after 8 years. It has only been 3 weeks but I am suffering extremely painful cramps, bloating (I look pregnant) & nausea, how long will it take for these symptoms to subside?

A month or two: Unfortunately your body is trying to adjust to being off the hormones in your pill. This can take a month or two to sort out. The other thought is have you become pregnant since being off your pill? Could also explain some of your symptoms. Can check home preg test on first morning urine. If neg, repeat in 7-10 days. If both neg, unlikely pregnancy is cause. Hope this was helpful. Good Luck ...Read more

5

5
Late period,negative pregnancy test,on yasmin, (drospirenone and ethinyl estradiol)took plan B two weeks ago. No nausea in morning, on any other signs of pregnancy. Help?!

Late period,negative pregnancy test,on yasmin, (drospirenone and ethinyl estradiol)took plan B two weeks ago. No nausea in morning, on any other signs of pregnancy. Help?!

Hormone imbalance: It's probably related to taking the emergency contraception two weeks ago. It likely disrupted the hormones you were getting on the pill. You should dale should have protection against pregnancy, but you may have some abnormal bleeding for the following month. ...Read more

See 1 more doctor answer
7

7
Started taking yasmin (drospirenone and ethinyl estradiol) 10 days ago, since 5 days i had nausea, weakness, hypotension, diarrhea and appetite loss, i stopped it.Y zis happened?Wat to do now

Started taking yasmin (drospirenone and ethinyl estradiol) 10 days ago, since 5 days  i had nausea, weakness, hypotension, diarrhea and appetite loss, i stopped it.Y zis happened?Wat to do now

COMPLICATIONS : You are having all of the complication of these pills. Stop the pills and do not take them again. See the doctor who prescribed them and let him know the problems you have with the pills. If you are using it for birth control , use another method. ...Read more

8

8
Im on yasmin (drospirenone and ethinyl estradiol).(take it every day at the same time). This month I feel abdominal pain, bloating and nausea. Is it possible im pegnant or is it hormonal?

Im on yasmin (drospirenone and ethinyl estradiol).(take it every day at the same time). This month I feel abdominal pain, bloating and nausea. Is it possible im pegnant or is it hormonal?

Pain: It certainly could be pregnancy, but don't forget your abdomen has a lot of other organs that can cause pain. Gastrointestinal issues like IBS, appendicitis and other bowel disorders can cause the same. You may need to get seen by a physician. ...Read more

9

9
Hi I have spotting that is barely there due to missing a pill if i double up will the spotting be gone by tomorrow night? I'm on Yasmin

Hi I have spotting that is barely there due to missing a pill if i double up will the spotting be gone by tomorrow night? I'm on Yasmin

Spotting is common: Spotting is common after missing a birth control pill. It is usually recommended to take the missed pill once you realize that you missed it. Due to the fluctuation in hormone levels from missing that pill, you may have intermittent light spotting for the next week, but it will most likely resolve after a day or so. You also must use backup contraception for the rest of the pill pack. ...Read more

10

10
I've been on my pill (yasmin) for about six years. I love its benefits and i don't want to change, but i spot all the time. Its embarassing. Thoughts?

I've been on my pill (yasmin) for about six years. I love its benefits and i don't want to change, but i spot all the time. Its embarassing. Thoughts?

Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more